# SDR VNAA0001006

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 4067B000002
- Condition: Failed
- Location: Lt Engine
- Part time: 9,304 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE LEFT HIGH PRESSURE BLEED VALVE FAILED.  THE CREW ABORTED TAKEOFF.  THE AIRCRAFT WAS FERRIED TO PIT WHERE MAINTENANCE INSPECTED AND REPLACED THE LEFT HIGH PRESSURE BLEED VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-11-07..  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
